# SDR A6WA202010267363

- Difficulty date: October 26, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 36,382 hours, 35,164 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE WITH FLAPS ZERO AT FINAL APPROACH.  PERFORMED FLAP RESET PROCEDURE, IAW AWAC SUPPLEMENT 98-18I BOX 11, FLAPS RESET.  PLACARDED AND PLACED FLAPS ON MEL.  AIRCRAFT REMOVED FROM SERVICE.  INTERROGATED FECU, TROUBLESHOOT PER FIM 27-50-00, BPSU, WIRING INTEGRITY CHECK GOOD, PER ESPM 20-12-01.  FLAP FUNCTIONAL TEST GOOD, PER AMM 27-51-05.  BPSU TEST GOOD, PER AMM 27-51-10.  COULD NOT DUPLICATE, REMOVED FROM MEL OK FOR SERVICE.  PLACARD REMOVED.
